| Catalog Number |
SRM-755 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/16/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported "rupture" and "pain".This record is for the right side.Device remains implanted.
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: rupture.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h.6.
Event or Problem Description
Device was explanted and replaced.
Event or Problem Description
Patient reported "rupture" and "pain".This record is for the right side.Device was explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: the device related to the reported events rupture was received on nov 06, 2025 with lot number 3231498.Per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required.Rupture: observed broken and 3 openings device through microscopic inspection assessed as surgical damage.No further actions are required as it is not related to the manufacturing process.No additional observations performed on the device.No further actions are required.Additional, changed, and/or corrected data: d.9., h.2., h.3., h.6.